Cutland, N.J. and Grzesiak, K. (2005) Optimal control for 3D stochastic Navier-Stokes equations. Stochastics, 77 (5). pp. 437-454. ISSN 1744-2516Full text not available from this repository.
Loeb space methods are used to prove existence of an optimal control for general 3D stochastic Navier-Stokes equations with multiplicative noise. The possible non-uniqueness of the solutions mean that it is necessary to utilize the notion of a non-standard approximate solution developed in the paper by NJ Cutland and Keisler HJ 2004, Global attractors for 3-dimensional stochastic Navier-Stokes equations, Journal of Dynamics and Differential Equations, pp. 16205-16266, for the study of attractors.
|Institution:||The University of York|
|Academic Units:||The University of York > Mathematics (York)|
|Depositing User:||York RAE Import|
|Date Deposited:||14 May 2009 15:55|
|Last Modified:||14 May 2009 15:55|
|Publisher:||Taylor & Francis|